On a diophantine equation of a modified Fermat type
Acta Arithmetica, Tome 54 (1989) no. 1, pp. 1-7
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_54_1_1_7,
author = {Kustaa Inkeri},
title = {On a diophantine equation of a modified {Fermat} type},
journal = {Acta Arithmetica},
pages = {1--7},
year = {1989},
volume = {54},
number = {1},
doi = {10.4064/aa-54-1-1-7},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-54-1-1-7/}
}
Kustaa Inkeri. On a diophantine equation of a modified Fermat type. Acta Arithmetica, Tome 54 (1989) no. 1, pp. 1-7. doi: 10.4064/aa-54-1-1-7
Cité par Sources :